# SDR REXA2012041700530

- Difficulty date: April 17, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 17,250 hours, 14,741 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER’S PERSONAL PORTABLE 02 DISCHARGED, CREW DECLARED AN EMERGENCY.  CREW REPORTS SMOKE IN CABIN.  NO FIRE REPORTED.  OUTSTATION MX IS NOW INSPECTING AC AND FOUND PHOTOLUMINESCENT FLOOR STRIP HAS BURN MARK AT CENTER AISLE AT ROW 7 1IN BY 1/8IN.  REMOVED AND REPLACED PHOTO EMER FLOOR LT STRIP AT SEAT 7 ON A/B SIDE OF AISLE IAW AMM 33-51-01.  OP CHECK GOOD.  THIS CLEARS DM X62216, PLACARD REMOVED.
